# SDR DALA2016021900021

- Difficulty date: February 18, 2016
- Submitted: February 20, 2016
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 49,024 hours, 6,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, EMERGENCY POWER SUPPLY 15WL ON DOOR 3L FOUND INOPERATIVE.  REPLACED EPSU 15WL.
